Alert archive / Pennsylvania / Flash Flood Warnings in 2019
Flash Flood Warning 29, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jul 19, 2019, 9:20 PM EDT for Crawford County, Pennsylvania. It was in force for 11 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2019, 9:20 PM EDT (01:20 UTC)
- Expired
- Jul 20, 2019, 8:15 AM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 124 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 10:25 PM EDT | FLOOD | 4 Sse Townville, PA | FAUNCETOWN ROAD AT MAPLE HILL ROAD FLOODED... ROAD POSSIBLY WASHED OUT. |
| Jul 20, 2:00 AM EDT | FLASH FLOOD | 1 Nw Titusville, PA | SEVERAL ROADS AND BRIDGES WASHED OUT IN THE AREA DUE TO FLASH FLOODING. |
| Jul 20, 2:00 AM EDT | FLASH FLOOD | Titusville, PA | EXTENSIVE FLOODING REPORTED IN TITUSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 280 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1436 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
701
WGUS51 KCLE 200120
FFWCLE
PAC039-200615-
/O.NEW.KCLE.FF.W.0029.190720T0120Z-190720T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
920 PM EDT Fri Jul 19 2019
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Southeastern Crawford County in northwestern Pennsylvania...
* Until 215 AM EDT.
* At 919 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Titusville, Guys Mills, Hydetown and Townville.
Additional rainfall amounts of one to two inches are possible in the
warned area with additional thunderstorm development likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4162 7982 4157 7988 4157 7989 4155 7992
4154 7993 4151 7998 4176 7998 4175 7962
4162 7961
$$
Oudeman2 follow-up statements
906
WGUS51 KCLE 200603
FFWCLE
PAC039-201215-
/O.EXT.KCLE.FF.W.0029.000000T0000Z-190720T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
203 AM EDT Sat Jul 20 2019
The National Weather Service in Cleveland has extended the
* Flash Flood Warning for...
Southeastern Crawford County in northwestern Pennsylvania...
* Until 815 AM EDT Saturday.
* At 201 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is already occurring with law
enforcement reporting several roads and bridges washed out. Also
there was extensive flooding in Titusville.
* Some locations that will experience flooding include...
Titusville, Guys Mills, Hydetown and Townville.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4162 7982 4157 7988 4157 7989 4155 7992
4154 7993 4151 7998 4176 7998 4175 7962
4162 7961
$$
King627
WGUS71 KCLE 201214
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
814 AM EDT Sat Jul 20 2019
PAC039-201223-
/O.EXP.KCLE.FF.W.0029.000000T0000Z-190720T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford PA-
814 AM EDT Sat Jul 20 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CRAWFORD COUNTY WILL
EXPIRE AT 815 AM EDT...
The Flash Flood Warning has been replaced with an Areal Flood
Warning. Please see the latest warning for additional details.
Please continue to heed any remaining road closures.
LAT...LON 4162 7982 4157 7988 4157 7989 4155 7992
4154 7993 4151 7998 4176 7998 4175 7962
4162 7961
$$
GreenawaltWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 8:11 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 19, 8:11 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
811 PM EDT Fri Jul 19 2019
.SYNOPSIS...
A ridge of high pressure will build northeast over the eastern
United States and linger through Saturday night. A cold front
will move south across the area Sunday. High pressure will build
east out of the middle Mississippi Valley region Tuesday to the
Ohio Valley by Wednesday with below average temperatures.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Still continuing to monitor thunderstorms in the region this
evening. Complex of storms over NW PA has not been able to
back build as much as originally anticipated. Meanwhile, the
first round of thunderstorms over SE Michigan has greatly
fizzled over the lake. With this, have canceled the Severe
Thunderstorm Watch for all areas except for Crawford County PA,
where some storms are still ongoing. A new round of storms have
developed over SE Michigan and will need to monitor for the next
few hours as they move southeast. Will leave PoP chances at
likely for the next couple of hours in NW PA, but just generic
slight to low chance for tonight with uncertainly in the final
evolution.
Previous Discussion...
Lower confidence forecast this evening with respect to
convective potential. A few subtle disturbances will pass just
north of the area this evening. Convection already firing ahead
of these features has prompted a severe thunderstorm watch for
portions of the area. A highly unstable environment has
developed over the area, with SBCAPE values near 5000 j/kg, and
increasing low and good mid level lapse rates. Shear will remain
marginal through the night, with effective bulk shear values
around 25 kts. The main threat for severe weather will be
damaging wind gusts. Hi-res guidance is not handling the finer
details very will, especially with the ongoing convection, but
currently thinking the best threat for storms will peak around
00Z across the area. Thunderstorm chances will decrease through
the overnight as the atmosphere stabilizes and the main forcing
mechanisms depart the region.
The story for tomorrow is the continued heat and humidity. Not
much changes with the forecast, with highs in the low to mid 90s
and resultant heat indices peaking in the 105F-110F range. Have
kept the headlines the same for now, but the highest heat
indices will again be west of the I-71 corridor on Saturday.
Precip chances will increase again Saturday evening, as the
pattern hints at upstream convection tracking into the area.
With details fuzzy this far out, kept pops in the chance range,
mainly across the northern part of the area, tomorrow evening
and night.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The cold front will be crossing the lake early Sunday and it
will slow as it proceeds into northern OH/nw PA. Will continue
with the likely shower/thunderstorm wording, but timing of the
front will need to be watched. Peak heating timing may give us
an opportunity for stronger storms. But with the front lingering
a bit longer, it will still be warm and muggy Sunday and precip
chances will drag into Monday, especially for the southern half
of the area. High pressure will build across the Great Lakes
Monday into Tuesday with a weak trough crossing the eastern
lakes Tuesday. Tuesday is dry with the outside chance of a
shower across the snowbelt. Temperatures for the early part of
the work week will be much more comfortable and we will return
to highs in the upper 70s/lower 80s.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
We will retain some semblance of an upper trough through the
rest of the work week and with that seasonable temperatures that
will climb a degree or two each day. Generally left the long
term dry although cannot rule out a spotty shower with the
presence of the upper trough. No significant features to target
better precip chances on.
&&
.AVIATION /00Z Saturday THROUGH Wednesday/...
All areas are VFR as storms remain around the airspace. Main
concern for this evening and tonight will be the final evolution
of a complex of thunderstorms over SE Michigan. Have a thunder
mention at KCLE, KERI, and KYNG for now but may be overdone if
complex sinks south or dissipates over the Lake. All convection
should deteriorate overnight and the area should remain stable
through the day on Saturday. Will have VFR and a dry forecast
with southwest winds with occasional gusts to 20 knots.
OUTLOOK...Non-VFR possible in showers and thunderstorms Saturday
night through Monday.
&&
.MARINE...
A complex or two of storms are expected to cross the lake this
evening and tonight with a brief disturbance of the general
southwest flow that will continue into and through Saturday. Waves
on the east end for the rest of this afternoon and for Saturday
afternoon will be 3 feet with an occasional 4 footer. Wind/waves
higher in storms. Storms are also possible again on the lake
Saturday with the main forcing Saturday night with a cold front
nearing the lake. Cold frontal timing is sometime Sunday morning
with the front slowing as it pushes south of the lake. Winds on the
backside of the front will shift to the north for Monday into
Tuesday although a secondary trough will cross the eastern lakes
Tuesday. Going into mid week high pressure is weakly in place across
the lower lakes and Ohio Valley.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Warning until 8 PM EDT Saturday for OHZ003-
006>014-017>023-027>033-036>038-047.
Heat Advisory until 8 PM EDT Saturday for OHZ089.
PA...Heat Advisory until 8 PM EDT Saturday for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Sefcovic
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...Sefcovic
MARINE...TK/OudemanHazardous weather outlook, Jul 19, 3:09 PM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 309 PM EDT Fri Jul 19 2019 OHZ007-009>014-020>023-033-201915- Ottawa-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina- Summit-Portage-Trumbull-Mahoning- 309 PM EDT Fri Jul 19 2019 ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ003-006-008-017>019-027>032-036>038-047-201915- Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox- 309 PM EDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ089-PAZ001>003-201915- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 309 PM EDT Fri Jul 19 2019 ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. LEZ061-143>149-163>169-201915- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 309 PM EDT Fri Jul 19 2019 ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-162-201915- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- 309 PM EDT Fri Jul 19 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 19, 4:05 PM EDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
405 PM EDT Fri Jul 19 2019
PAZ002-192045-
Southern Erie-
405 PM EDT Fri Jul 19 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ERIE COUNTY...
At 404 PM EDT, a strong thunderstorm was located near Waterford, or
12 miles southeast of Erie, moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Wattsburg.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4198 8001 4208 8001 4213 7976 4201 7976
4200 7975 4200 7962 4199 7961 4197 7961
TIME...MOT...LOC 2004Z 271DEG 16KT 4202 7994
OudemanSpecial weather statement, Jul 19, 5:55 PM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
555 PM EDT Fri Jul 19 2019
PAZ002-003-192245-
Southern Erie-Crawford-
555 PM EDT Fri Jul 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE AND
NORTHWESTERN CRAWFORD COUNTIES...
At 555 PM EDT, a strong thunderstorm was located over Waterford, or
16 miles southeast of Erie, moving east at 25 mph. Other strong
storms were located west of Edinboro also moving east.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Edinboro, Union City, Cambridge Springs, Waterford, Wattsburg,
Canadohta Lake, Springboro, Mill Village and Elgin.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4177 8036 4187 8039 4208 7976 4201 7976
4200 7975 4200 7962 4193 7960 4185 7962
TIME...MOT...LOC 2155Z 257DEG 21KT 4193 7997
OudemanSpecial weather statement, Jul 19, 6:47 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
647 PM EDT Fri Jul 19 2019
PAZ003-192330-
Crawford-
647 PM EDT Fri Jul 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CRAWFORD
COUNTY...
At 647 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Grand Valley to near Meadville. Movement
was southeast at 20 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Meadville, Titusville, Riceville, Lincolnville, Canadohta Lake, Guys
Mills, Cochranton, Saegertown, Hydetown, Blooming Valley, Townville,
Spartansburg, Venango and Woodcock.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4162 7982 4161 7983 4155 7992 4154 7993
4151 7998 4149 8000 4149 8009 4148 8015
4178 8017 4185 7962 4162 7961
TIME...MOT...LOC 2247Z 321DEG 16KT 4170 7955 4169 8013
OudemanLocal storm report, Jul 19, 8:31 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 6 SSE TOWNVILLE 41.59N 79.86W
07/19/2019 CRAWFORD PA 911 CALL CENTER
TREE DOWN, TIME ESTIMATED BY RADAR.
&&Local storm report, Jul 19, 8:56 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
856 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 2 W HYDETOWN 41.65N 79.76W
07/19/2019 CRAWFORD PA 911 CALL CENTER
CRAWFORD COUNTY SHERIFF DISPATCH REPORTS
MULTIPLE TREES DOWN IN THE VICINITY OF SR
408 FROM TOWNVILLE TO HYDETOWN.
&&
SEFCOVICSpecial weather statement, Jul 19, 9:09 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
909 PM EDT Fri Jul 19 2019
PAZ003-200200-
Crawford-
909 PM EDT Fri Jul 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAWFORD COUNTY...
At 909 PM EDT, a strong thunderstorm was located near Guys Mills, or
14 miles northwest of Oil City, moving east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Titusville, Hydetown and Townville.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4162 7982 4157 7988 4157 7989 4152 7995
4170 7995 4173 7962 4162 7962
TIME...MOT...LOC 0109Z 270DEG 17KT 4161 7985
OudemanThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:16 PM EDT | Areal Flood Advisory | CLE | Crawford | 4 hr |
| Jul 19, 9:09 PM EDT | Special Weather Statement | CLE | Venango | 51 min |
| Jul 19, 10:36 PM EDT | Areal Flood Advisory | CLE | Crawford, Erie | 4 hr |
| Jul 19, 10:50 PM EDT | Flash Flood Warning | CLE | Crawford, Erie | 10 hr |
| Jul 20, 2:57 AM EDT | Areal Flood Warning | CLE | Crawford | 6 hr |
| Jul 20, 8:13 AM EDT | Areal Flood Warning | CLE | Crawford | 6 hr |
| Jul 20, 8:55 AM EDT | Areal Flood Warning | CLE | Crawford | 6 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.